CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Incompressible limit of solutions of multidimensional steady compressible Euler equations 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2016, 卷号: 67, 期号: 3, 页码: 18
Authors:  Chen, Gui-Qiang G.;  Huang, Feimin;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Multidimensional  Incompressible limit  Steady flow  Euler equations  Compressible flow  Full Euler flow  Homentropic flow  Compactness framework  Strong convergence  
Weak Continuity and Compactness for Nonlinear Partial Differential Equations 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2015, 卷号: 36, 期号: 5, 页码: 715-736
Authors:  Chen, Gui-Qiang G.
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Weak continuity  Compensated compactness  Nonlinear partial differential equations  Euler equations  Gauss-Codazzi-Ricci system